ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Two-dimensional NMR spectra of oriented molecules

Khetrapal, CL and Kumar, Anil and Kunwar, AC and Mathias, PC and Ramanathan, KV (1980) Two-dimensional NMR spectra of oriented molecules. In: Journal of Magnetic Resonance, 37 (2). pp. 349-351.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (192kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


Abstract is not available.

Item Type: Journal Article
Publication: Journal of Magnetic Resonance
Publisher: Elsevier Inc.
Additional Information: Copyright of this article belongs to Elsevier B. V.
Department/Centre: Division of Chemical Sciences > NMR Research Centre (Formerly Sophisticated Instruments Facility)
Date Deposited: 02 Feb 2010 07:21
Last Modified: 19 Sep 2010 05:44
URI: http://eprints.iisc.ac.in/id/eprint/23155

Actions (login required)

View Item View Item